Show simple item record  

dc.contributor.authorBalog, Antal
dc.contributor.authorBroughan, Kevin A.
dc.contributor.authorShparlinski, Igor E.
dc.date.accessioned2011-08-23T02:58:22Z
dc.date.available2011-08-23T02:58:22Z
dc.date.issued2011
dc.identifier.citationBalog, A., Broughan, K.A. & Shparlinski, I.E. (2011). On the number of solutions of exponential congruences. Acta Arthmetica, 148(1), 93-103.en_NZ
dc.identifier.urihttps://hdl.handle.net/10289/5609
dc.description.abstractOn the number of solutions of exponential congruencesen_NZ
dc.language.isoen
dc.publisherInstitute of Mathematics of the Polish Academy of Sciencesen_NZ
dc.relation.urihttp://journals.impan.gov.pl/aa/index.htmlen_NZ
dc.subjectCongruenceen_NZ
dc.subjectmathematicsen_NZ
dc.titleOn the number of solutions of exponential congruencesen_NZ
dc.typeJournal Articleen_NZ
dc.identifier.doi10.4064/aa148-1-7en_NZ
dc.relation.isPartOfActa Arithmeticaen_NZ
pubs.begin-page93en_NZ
pubs.elements-id36260
pubs.end-page103en_NZ
pubs.issue1en_NZ
pubs.volume148en_NZ


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record